# SDR GTIA2025031338795

- Difficulty date: March 10, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N966NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11188
- Aircraft time: 7,207 hours, 3,110 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Part number: 0851MC
- Part serial: 428236
- Condition: Fod
- Location: Zone 100
- Part time: 7,208 hours, 31,110 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CAPTAIN AIRSPEED RED DURING DESCENT, UNRELIABLE AIRSPEED INDICATION DROPPED MULTIPLE TIMES. RETURNED TO NORMAL, BUT X CHECK CAPT-STBY- FO 250-250-243 AT FL 240. -FOUND DEBRIS INSIDE PITOT PROBE #2  (FO SIDE) REF LP 3374528-1 AND 3374528-2 FOR CORRECTIVE ACTION
